# SDR CALA2025050104387

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114N4031
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 L.E. SLAT OUTBD LWR L.E. HAS A CRACKED BRACKET BELOW ANTI-ICE DUCT. DOT 5-001 SDR/SFR REPORTING ONLY REMOVED END RIB (BRACKET) AT SLAT #3 LH WING IAW B757-200 SRM 51 -40-02-06-0 AND INSTALLED NEW END RIB (BRACKET) IAW B757-200 SRM 51-40-02-06-0, RESTORED SURFACE PROTECTION IAW AMM 51-21-14, AM M 51-21-15 AND AMM 51-21-04 WC#: 124369 STA: PNS
